# SDR R61A2021111100900

- Difficulty date: October 29, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 44,479 hours, 27,719 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 17001412012
- Condition: Pulled
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR RT WING SPOILER #3 HAS RIVETS AND SCREWS PULLED THROUGH SKIN AND SUPPORT PLATE ON IB HINGE POINTS ON WING UPPER SURFACE. REPAIRED IAW ETD2021-170-036591
